Aa
A
A
A
Close
Heart Disease Community
20.2k Members
Avatar universal

atenolol and ecg

Hi i am a 24 yr old... i was given atenolol by my cardio.mybp was 150/90. i experience tingling sensations seldomly. pains to my shoulder, arm joints and funny mvmts at my upper beack , being having secere chest pains
1 Responses
Avatar universal
I don't think there's anything here to do but ask the doctor.
Have an Answer?
Top Heart Disease Answerers
159619 tn?1538184537
Salt Lake City, UT
11548417 tn?1506084164
Netherlands
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.